Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vomiting after consuming milk in the mornings, drinks milk in a feeding bottle in the night, has biscuits or bread and jam, no breakfast - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hi Doctor
Doctor :   Please go ahead
User :   i have query with regards to my son 3year old
Doctor :   please go ahead
User :   he as been vomiting in the morning max after 30 min of his consumpetion of milk, especially in the morning
User :   this has been happening on a daily basis for the past 15 - 20 days
Doctor :   Is he complaining of pain in the stomach?
User :   No doctor
Doctor :   How many vomits per day?
Doctor :   Any episode of fever earlier or now?
User :   as i toldy u only ones in the morning
Doctor :   How large is the vomitus?
Doctor :   What does it contain?
User :   1 month we use give him complan added aavin milk, now we started giving bournvita with the same milk
Doctor :   Any other complains like headache, blood in stool or diarrhoea?
User :   No complaint regards to the above mentioned symptoms
Doctor :   Does he consume milk later in the day?
User :   yes he does but then wegive it to him in the feeding bottle in the night by 10
Doctor :   Ok
Doctor :   May I know why with the feeding bottle?
User :   and he keeps having it for a long time atleast 30min to 45 min only in the night
User :   he is not use to drinking in the glass, more over vomite is only in the morning
Doctor :   May I know the what does the vomitus contains and approximately how many spoons is the vomitus?
Doctor :   ok
User :   yesterday food or some times only the milk
Doctor :   Ok
User :   approx 100 ml to 200ml
Doctor :   Ok
User :   Should i stop milk or change the flavour doctor
Doctor :   After going through the description provided by you, I feel that the symptoms could be associated with Acute gastritis as due to overnight fasting or the other causes could be milk intolerance or he is gulpping the milk in hurry.
Doctor :   I would suggest you to see a pediatrician for the evalu
Doctor :   for evaluation and to come to conclusion.
Doctor :   and to follow the treatment accordingly.
Doctor :   Yes, if he doesnt like the flavour you can change it.
Doctor :   But please see a pediatrician to know the cause of these symptoms.
Doctor :   I could have thought about some allergens in milk or the flavour added but as he is consuming milk in the night too and doesnt develop these symptoms so this can be ruled out.
Doctor :   Meanwhile you can follow these measures: Doctor :   1. Change the flavour added in the milk.
Doctor :   2. Give him small frequent meals
Doctor :   3. Every morning you can give him a glass of water to drink first thing in the morning.
Doctor :   Did you follow my suggestions?
User :   we given only milk in the morning, before he leaves to scholl, at break will have some snacks like biscuits/bread with jam. he will not take breakfest
Doctor :   Ok
User :   fine i will follow this and will take him to the doctor
User :   thank you so much for your time
Doctor :   Ok
Doctor :   Are there any more queries for me to help you with?
User :   No as of now
User :   thank you so mush
Doctor :   Thanks for consulting me.
Doctor :   Pleasure is mine.
User :   bye
Doctor :   Take care
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor